RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1989, Volume 191, Pages 34–44 (Mi tm1560)  

This article is cited in 11 scientific papers (total in 12 papers)

How curves on the universal covering plane that cover nonselfintersecting curves on a closed surface can go to infinity

D. V. Anosov


Full text: PDF file (1937 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1992, 191, 35–45

Bibliographic databases:
UDC: 517.91

Citation: D. V. Anosov, “How curves on the universal covering plane that cover nonselfintersecting curves on a closed surface can go to infinity”, Statistical mechanics and the theory of dynamical systems, Collection of papers. Dedicated to Academician N. N. Bogolyubov on his 80th birthday, Trudy Mat. Inst. Steklov., 191, Nauka, Moscow, 1989, 34–44; Proc. Steklov Inst. Math., 191 (1992), 35–45

Citation in format AMSBIB
\Bibitem{Ano89}
\by D.~V.~Anosov
\paper How curves on the universal covering plane that cover nonselfintersecting curves on a~closed surface can go to infinity
\inbook Statistical mechanics and the theory of dynamical systems
\bookinfo Collection of papers. Dedicated to Academician N.\,N.~Bogolyubov on his 80th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1989
\vol 191
\pages 34--44
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1029036}
\zmath{https://zbmath.org/?q=an:0925.57014}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1992
\vol 191
\pages 35--45


Linking options:
  • http://mi.mathnet.ru/eng/tm1560
  • http://mi.mathnet.ru/eng/tm/v191/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, “On infinite curves on the Klein bottle”, Math. USSR-Sb., 66:1 (1990), 41–58  mathnet  crossref  mathscinet  zmath  isi
    2. S. Kh. Aranson, E. V. Zhuzhoma, “Trajectories covering flows for branched coverings of the sphere and projective plane”, Math. Notes, 53:5 (1993), 463–468  mathnet  crossref  mathscinet  zmath  isi  elib
    3. S. Kh. Aranson, V. Z. Grines, E. V. Zhuzhoma, “On the geometry and topology of flows and foliations on surfaces and the Anosov problem”, Sb. Math., 186:8 (1995), 1107–1146  mathnet  crossref  mathscinet  zmath  isi
    4. D. V. Anosov, “On the behaviour in the Euclidean or Lobachevsky plane of trajectories that cover trajectories of flows on closed surfaces. III”, Izv. Math., 59:2 (1995), 287–320  mathnet  crossref  mathscinet  zmath  isi
    5. Anosov D.V., “Some geometrical problems related to flow on surfaces”, Vestnik Moskovskogo Universiteta Seriya 1 Matematika Mekhanika, 1996, no. 6, 5–5  isi
    6. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. D. V. Anosov, “On the Lifts to the Plane of Semileaves of Foliations on the Torus with a Finite Number of Singularities”, Proc. Steklov Inst. Math., 224 (1999), 20–45  mathnet  mathscinet  zmath
    8. S. Kh. Aranson, E. V. Zhuzhoma, “Properties of the Absolute That Affect Smoothness of Flows on Closed Surfaces”, Math. Notes, 68:6 (2000), 695–703  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. D. V. Anosov, “Flows on Closed Surfaces and Related Geometrical Questions”, Proc. Steklov Inst. Math., 236 (2002), 12–18  mathnet  mathscinet  zmath
    10. D. V. Anosov, E. V. Zhuzhoma, “Asymptotic Behavior of Covering Curves on the Universal Coverings of Surfaces”, Proc. Steklov Inst. Math., 238 (2002), 1–46  mathnet  mathscinet  zmath
    11. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
    12. Grines V. Zhuzhoma E., “Around Anosov-Weil Theory”, Modern Theory of Dynamical Systems: a Tribute to Dmitry Victorovich Anosov, Contemporary Mathematics, 692, ed. Katok A. Pesin Y. Hertz F., Amer Mathematical Soc, 2017, 123–154  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:213
    Full text:77
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020